# SDR EE4Y2014122000276

- Difficulty date: November 20, 2014
- Submitted: December 14, 2014
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Aircraft time: 34,358 hours, 10,955 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINES NR 1 AND  2, STRUT FAIRING SKIN CORRODED.  THE STRUT FAIRINGS WERE REPAIRED IAW MESSAGE NR COO-FJA-14-0001-10B, DTD 26, NOV 2014, UNDER NON RUTINE WO: A1C260,SUBJOB 4 ITEMS 1,2 & 3.
